MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-14-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-14-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MV-14-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported "deflation" against right device.The device has been explanted.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed a puncture opening assessed as to surgical damage like.Observed an opening sharp assessed as unidentified (tear) opening (shell thickness was within specification).In the sature tab observed a striated assessed as to surgical damage and missing piece of the shell assessed as to inconclusive.Additional observations: crease flat observed in the device.Wear abrasion observed in the surface of the shell.No further actions are required as the device was implanted.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.

Brand Name
NATRELLE TE SMOOTH 133S-MV-14-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15307223
Report Number9617229-2022-14867
Device Sequence Number5287905
Product Code LCJ
UDI-Device Identifier10888628043886
UDI-Public10888628043886
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2026
Device Model Number133S-MV-14-T
Device Catalogue Number133S-MV-14-T
Device Lot Number3556490
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2022
Supplement Date Received by Manufacturer08/31/2022
12/09/2022
Initial Report FDA Received Date08/26/2022
Supplement Report FDA Received Date09/28/2022
12/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale